MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-SAFETY BLOOD COLLECTION NEEDLE 21GX1

Medline Industries, LP MEDLINE; DBD-SAFETY BLOOD COLLECTION NEEDLE 21GX1
Catalog Number DYNDSBCN21G
Medical Device Problem Codes Connection Problem (2900); Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tops come off as you are screwing the needle into the hub.The safety does not engage properly; the tubes will pop off the needle while filling the tubes.
 
Additional Manufacturer Narrative
It was reported that the tops come off as you are screwing the needle into the hub.The safety does not engage properly; the tubes will pop off the needle while filling the tubes.The reported sample(s) was not received for investigation; instead, a butterfly needle was sent in, and after reaching out to customer for clarification on the nature of complaint and clarification for which device the complaint was for no response was received.The investigation results were not confirmed, and no root cause was identified.The complaint could not be investigated further, and division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-SAFETY BLOOD COLLECTION NEEDLE 21GX1
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
herchelle teodoro
three lakes drive
northfield, IL 60093--275
MDR Report Key50771311
Report Number1417592-2026-40297
Device Sequence Number15820702
Product Code JKA
UDI-Device Identifier10193489007879
UDI-Public10193489007879
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K182146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDSBCN21G
Device Lot Number31824060001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown